# SDR DALA2017101507517

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT RING PAN AFT/UPPER CORNERS BS 908.  : FASTENERS AND AREA DAMAGE REMOVED IAW  SRM 51-41-02,  51-41-05,  AND  56-20-02-2R.    HFEC INSPECTION WAS ACCOMPLISHED.  NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.001.   A REPAIR WAS FABRICATED IAW SRM 56-20-02-2R,  AND  INSTALLED IAW SRM 51-41-02 AND 51-41-05.
